On the weighted Ostrowski type inequalities for double integrals
Loading...
Files
Date
2014
Journal Title
Journal ISSN
Volume Title
Publisher
University of Kragujevac, Faculty of Science
Access Rights
info:eu-repo/semantics/openAccess
Abstract
In this paper, we obtain weighted Ostrowski type inequalities for function whose second order partial derivatives are bounded.
Description
Keywords
Double integrals; Montgomery's identities; Ostrowski's inequality
Journal or Series
Kragujevac Journal of Mathematics
WoS Q Value
Scopus Q Value
Q3
Volume
38
Issue
2